# SDR CA980608025

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A340-313
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

(CAN) FIRE OCCURRED IN MIDDLE GALLEY OVEN.  FIRE EXTINGUISHED BY CREW.  IT WAS DETERMINED FIRE WAS CAUSED BY FOOD PAPER WRAPPING.  OVEN CHECKED OKAY, NO FAULT FOUND.
